# SDR SWIA202053386

- Difficulty date: September 13, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280.00 LOWER WEB IS CORRODED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED REPAIRED SECTION OF LT FS 280.00 LOWER WEB, REF CRJ 700 SRM REPAIR "B".  COMPLIED WITH SKYWEST TASK CARD COMPLETED M-337.
